Swelling

by Evie
(uk)

Hello, I just wanted to know if natural progesterone cream can cause swelling in the vagina? I have been using this cream for about 8 months and noticed this swelling about 4 months ago.

Thank you.

Comments for Swelling

Click here to add your own comments

Nov 09, 2017
Swelling
by: Joy

Hi Evie

What progesterone cream are you using? There are many brands on the market today, you could be having a reaction to one of the ingredients. I have been inserting Natpro Progesterone Cream into my vagina for many years now and have never experienced a problem. I do not seem to recall anyone else experiencing this either. It seems odd that the swelling only started 4 months ago and not from when you first started using it. May I suggest that you stop inserting it and see if the swelling goes away.

Nov 10, 2017
Swelling
by: Anonymous

Dear Joy,

I'm using now solutions natural progesterone cream and I'm not inserting it I'm putting it on my wrists and feet.

I did insert some estriol cream once and that's when I noticed the swelling days later, but that was months ago, and I'v not used any since then.

Evie x

Nov 13, 2017
Swelling
by: Joy

Hi Evie

Apologies, I misunderstood you. I thought you meant that you were inserting progesterone cream. Again, it could be something in the estriol cream that you are reacting to. Natpro Progesterone Cream is excellent when inserted in the vagina. I also do not believe that any woman needs to take or use extra estrogen.

Estrogen Dominance - http://www.progesteronetherapy.com/estrogen-dominance.html

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Blog contributions.


Search over 8,400 pages on this site...